# SDR ASOA2013051703607

- Difficulty date: May 10, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 21,538 hours, 20,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FAILED INNER HANDLE FORCE CHECK.  CLEANED ROLLER/TRACK AND CHECKED ADJ AND PERFORMED FORCE CHECK IAW AMM 52-11-25-400-803, STEP 3B(1-3) AND 4 CLOSEOUT.  FORCE CHECK IS WITHIN LIMITS AND OP CHECKS GOOD AT THIS TIME NO DEFECTS NOTED.
